# SDR DALA1052350939

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 57,223 hours, 43,599 cycles
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 19
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY LIGHT AT ROW  19 INOPERATIVE.  MX FOUND LIGHT ASSY DISCONNECTED.  LIGHT WAS RECONNECTED AND OPERATION OF LIGHT NOW CHECKS GOOD.
